# SDR DALA2015081905042

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 36,982 hours, 25,828 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ABOUT A 30 MINUTES PRIOR TO LANDING, THE CREW REPORTED THE LOSS OF THE RT GENERATOR. THE RT GENERATOR WAS SUCESSFULLY RESET, BUT SHORTLY THEREAFTER, BOTH GENERATORS FAILED AND RESETS WERE NOT SUCCESSFUL.  THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY USING EMERGENCY POWER.  MAINTENANCE REPLACED THE EPCU FOR A HARD FAULT INDICATION AND REPLACED THE RT PCDU AND BOTH RT PCDU MOUNTED RELAYS.  OPS CHECKS WERE PERFORMED AND WERE SUCCESSFUL.  THE AC HAD A SUCCESSFUL VERIFICATION FLIGHT AND HAS BEEN RELEASED TO SERVICE.
